Journal of Symbolic Logic 33 (1):114 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270070
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 60,901
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Review: Fred J. Sansone, A Mapping of Regressive Isols. [REVIEW]Louise Hay - 1968 - Journal of Symbolic Logic 33 (1):114-114.
A Fine Structure in the Theory of Isols.Joseph Barback - 1998 - Mathematical Logic Quarterly 44 (2):229-264.
On Hyper‐Torre Isols.Joseph Barback - 2006 - Mathematical Logic Quarterly 52 (4):359-361.
Combinatorial Functions and Regressive Isols.F. J. Sansone - 1968 - Journal of Symbolic Logic 33 (1):113-114.
Combinatorial Isols and the Arithmetic of Dekker Semirings.Thomas G. McLaughlin - 2002 - Mathematical Logic Quarterly 48 (3):323-342.

Analytics

Added to PP index
2016-06-30

Total views
12 ( #771,996 of 60,878 )

Recent downloads (6 months)
1 ( #434,440 of 60,878 )

How can I increase my downloads?

Downloads

My notes